Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 4, Pages 237-242
http://dx.doi.org/10.1155/S0161171201007104

The Boolean algebra and central Galois algebras

Department of Mathematics, Bradley University, Peoria 61625, IL, USA

Received 15 March 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George Szeto and Lianyong Xue, “The Boolean algebra and central Galois algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 4, pp. 237-242, 2001. doi:10.1155/S0161171201007104